Franklin

Cutaneous Drug Eruptions [electronic resource] : Diagnosis, Histopathology and Therapy / edited by John C. Hall, Brian J. Hall.

Publication:
London : Springer London : Imprint: Springer, 2015.
Format/Description:
Book
1 online resource
Subjects:
Medicine.
Allergy.
Dermatology.
Pharmacy.
System Details:
Mode of Access: World Wide Web.
text file PDF
Summary:
The use of medications globally is increasing, and as the baby boomer cohort ages, more people will survive with chronic illnesses managed with an ever more complex cocktail of pharmaceutical treatments. This book covers all aspects of the most challenging dilemmas, that of allergic and toxic reactions to drugs. Cutaneous Drug Eruptions: Diagnosis, Histopathology and Therapy is an accessible resource for early detection and resolution of cutaneous drug reactions. It provides dermatologists, primary care physicians and all medical personnel with access to comprehensive and practical clinical information that will help them identify and appropriately manage all incidences of skin conditions and disease that relate to the use of drugs.
Contents:
Immunology of Cutaneous Drug Eruptions
Principles of Diagnosis of Cutaneous Drug Eruptions
Histopathology of Drug Reactions
Principles of Treatment of Cutaneous Drug Eruptions
Morbilliform Drug Eruptions
Drug-Induced Urticaria
Erythema Multiforme and Drug Reactions
Drug-Induced Vasculitis
Pigment Changes and Drug Reactions
Drug-induced Photosensitivity
Erythema Nodosum as a Drug Eruption
Lichen Planus Drug Reactions
Pityriasis Rosea-Like Drug Eruptions
Psoriasiform Drug Eruptions and Drugs that Flare Psoriasis
Acne and Drug Reactions
Collagen Vascular Diseases and Cutaneous Drug Reactions
Fixed Drug Eruptions
Autoimmune Bullous Diseases and Drugs
Lymphoma and Pseudolymphoma and Drug Reactions
Drug-Induced Alopecia
Drug Eruptions of the Scalp
Drug Reactions in the Nail in Cutaneous Drug Eruptions
Drug Eruptions and Generalized Exfoliative Erythroderma
Stevens–Johnson Syndrome and Toxic Epidermal Necrolysis
Drug-induced Delayed Multi-organ Hypersensitivity Syndrome
Acute Generalized Exanthematous Pustulosis
Cutaneous Drug Reactions to Anticoagulants
Antiepileptic Medications and Cutaneous Drug Reactions
Chemotherapy and Cutaneous Drug Reactions
Tyrosine Kinase Medications and the Skin
Medical Therapies and Their effects on Skin Cancer
Cutaneous Reactions to BRAF Inhibitors
Cutaneous Reactions to Corticosteroids
Cutaneous Reactions to Retinoids
Neutrophilic Dermatoses
Granulomatous Drug Reactions
Cutaneous Drug Reactions in Patients Infected with Human Immunodeficiency Virus
Pediatric Drug Eruptions of the Skin.
Contributor:
Hall, John C. editor.
Hall, Brian J. editor.
SpringerLink (Online service)
Contained In:
Springer eBooks
Other format:
Printed edition:
ISBN:
9781447167297
Publisher Number:
10.1007/978-1-4471-6729-7 doi
Access Restriction:
Restricted for use by site license.
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy